# SDR CALA2013061200403

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 44,441 hours, 16,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING LOWER EXIT LIGHT LENS COVER CAME OFF.  REPLACED LIGHT ASSY EXIT SIGN. IAW AMM 33-51-01-960-802 AND OPS CK OK.
